Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blue123

accutane and hair

Recommended Posts

since i started taking accutane my hair got thinner because of te drying effect i guess, will it go back to normal after im done tane? plz respond,, no one ever responds to my posts :boohoo:

Link to comment
Share on other sites

If it is just due to dry hair, it should mostly go back to normal after you finish, especially if you started tane with very oily skin.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×